# SDR SIMA200612201

- Difficulty date: April 20, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 2,159 hours, 1,968 cycles
- Engine: Allsn AE3007A
- Engine time: 2,159 hours, 1,968 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312797
- Condition: Smoke
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT TAKEOFF 5-10 MIN INTO FLIGHT LAV SMOKE DET MSG CAME ON F/A REPORTED SMOKE IN FWD CABIN HAD AN ELECTRICAL SMELL TO IT.  REPALCED NR 1 ENGINE (HAD BAD OIL BEARING NR 1).  OPS CHECK GOOD.  AIRCRAFT RETURNE TO SERVICE.  (NOTE) CORRECTION IS CHANGE NR 2 ENGINE TO NR 1 ENGINE.  PN AND SN WAS CORRECT.  (K)
